MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0003L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2018: lot 167348: (b)(4) items manufactured and released on 13 march 2017.Expiration date: 2022-02-28 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial tray fixed cemented size 3 l reference 02.07.1203l (k090988): lot 170417: (b)(4) items manufactured and released on 14 june 2017.Expiration date: 2022-05-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert fixed sphere flex #3/12 mm l reference 02.12.0312fl (k121416): lot 165717: (b)(4) items manufactured and released on 14 november 2016.Expiration date:2021-10-27 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery because the extensor mechanism (quadriceps muscle group) was torn and implants mobilized.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7582496
Report Number3005180920-2018-00407
Device Sequence Number2514612
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number02.12.0003L
Device Lot Number167348
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR